# SDR IPXA2014122485139

- Difficulty date: December 23, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN EMERGENCY LIGHTS "UNARMED" INDICATOR LIGHT INOPERATIVE.  R & R LIGHT ASSY IAW AMM 33-13-00.
